Scientific Article
previous document  unige:12461  next document
add to browser collection
Title

On the Stability of Volterra-Runge-Kutta Methods

Authors
Lubich, Christian
Published in SIAM Journal on Numerical Analysis. 1984, vol. 21, no. 1, p. 123-135
Abstract We investigate the stability of extended Runge-Kutta methods for Volterra integral equations of the second kind. As test equations we choose linear convolution equations with positive definite L^1-kernel. Our results are strongly connected with the contractivity of Runge-Kutta methods for nonlinear dissipative differential equations.
Full text
Article (Published version) (289 Kb) - private document Private access
Other version: http://www.jstor.org/stable/2157050
Citation
(ISO format)
HAIRER, Ernst, LUBICH, Christian. On the Stability of Volterra-Runge-Kutta Methods. In: SIAM Journal on Numerical Analysis, 1984, vol. 21, n° 1, p. 123-135. https://archive-ouverte.unige.ch/unige:12461

174 hits

1 download

Update

Deposited on : 2010-11-15

Export document
Format :
Citation style :